This is www.facebook.com/profile.php?id=723295924's Typepad Profile.
Join Typepad and start following www.facebook.com/profile.php?id=723295924's activity
Join Now!
Already a member? Sign In
www.facebook.com/profile.php?id=723295924
Recent Activity
Matt, I worried about the "too much" testosterone thing too. Don't. They'd have to give you way too much for a long time to do anything weird to your personality. You can request copies of your MRI and CT scans on CD-ROM. I did. You can make fun 3D movies of your brain and skull. Take the fun where you can find it because there won't be much. Get used to "false summits" too. You think "Okay, I take these meds and in 3 months I'll be fine." Then after 3 months there's a new wrinkle. Your doctors have probably told you it's going to be a long haul; it will be. Like you, I thought because I was young and super healthy I would be the exception and I wasn't. Keep being positive though. When you're walking around the hospital, it's easy to find people way worse off than you. You can be thankful you're not worse, be thankful you have doctors that know what's wrong, be thankful you have family and friends supporting you. Hang in there! You WILL get better.
1 reply
www.facebook.com/profile.php?id=723295924 is now following The Typepad Team
Dec 2, 2009